# SDR ASOA20160930035

- Difficulty date: September 30, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 32,708 hours, 30,149 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 601R3111311
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM HAS CORROSION AT BS 559+112 AT LBL 27.   REPAIRED THE AREA IAW REO 601R-53-00-027 AND EC/TC EO 600-53-0780. THIS IS CLASSIFIED AS A MAJOR REPAIR.
